# SDR CALA2024011900148

- Difficulty date: January 8, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 124,974 hours, 19,444 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 143T3320
- Condition: None
- Location: Sta 640 Str 23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AGING AIRCRAFT INSPECTION, WAS FOUND EXTERNAL DOUBLER REPAIR AT STA 640 STR 23 LH SIDE FUSELAGE WITH NO RECORDS. AT STA 632-654 BETWEEN S-26L AND S -29L AS PER PART 2 OF LATEST TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AS PER PART 2 OF 12,000 FLIGHT CYCLES, THEREAFTER. REVISION OF EC5330-07185 ON OR BEFORE AIRCRAFT REACHES 37,500 LATEST REVISION OF EC5330-07185 AT INTERVALS NOT TO EXCEED PERFORMED REPAIR OF THE FUSELAGE SKIN AS PER ECRA # 5330-07185. ACCOMPLISH INITIAL INSPECTION OF THE EXTERNAL REPAIR INSTALLED PERFORMED INSPECTION  OF REPAIR  PER ECRA 5330-07185.
